# SDR USAA970144

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Part time: 35,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION 14 INCHES STATION 328 LBL 51 TO LBL 27 FLOORBEAM UPPER CHORD.  REPLACED T-CAP, REPAIRED PER TR 53-10-13.  CORROSION TASK NR C53-107-01, CORROSION LEVEL 1.  (M)
